Vol. 10(2). July 2019, No. 15, pp. 207-215.

CONSERVATION LAWS FOR THE SPACE-TIME FRACTIONAL OF CLASSICAL DRINFELDíS SOKOLOV-WILSON (FDSW) SYSTEM
Vol. 10 (2). July 2019, No. 15, pp. 207-215
HASSAN A. ZEDAN , SEHAM SH.TANTAWY , AMIRA R. ABDEL-MALEK

Abstract

In this paper, we studied the space-time fractional classical Drinfeldís Sokolov-Wilson (FDSW) system. This system does not have a Lagrangian. Noetherís approach was used to derive the conservation laws in U and V variables. Finally, by reverting back to our original variables u and v; we obtained the conservation laws for the space-time fractional of classical Drinfeldís Sokolov-Wilson (FDSW) system. This conservation laws consisted of some local and nonlocal conserved vectors


Full Text (PDF 157 K)